# SDR HEEA064326

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 7931 · Engine Oil Pressure
- Part: Temp Bulb
- Part number: MS280343
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH TEMP INDICATIONS.  REFERENCE:  DMR NR 686425.
